# SDR QXEA2015072900409

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 19,988 hours, 21,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486722005
- Part serial: 1179
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,988 hours, 21,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FLAPS STUCK AT 15 DEGREES, PERFORMED E&A CHECKLIST.  CAUTION LIGHT EXTINGUISHED BUT REAPPEARED AFTER TRYING TO SELECT FLAPS UP.  FLAPS REMAINED AT 15. RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED OPS TEST OF WING FLAPS IAW AMM 27-50-00-710-801. OPS TEST PASSED, NO FAULTS NOTED.  R & R FLAP CONTROL UNIT AS PROCAUTIONARY MEASURE IAW AMM 27-51-01-000-801 AND 27-51-01-400-801.  FUNCTIONAL TEST PASSED, NO FAULTS NOTED.  PERFORMED FREEDOM OF MOVEMENT CHECK ON FLIGHT CONTROLS.  CHECK GOOD. CAUTION LIGHT DID NOT ILLUMINATE.  RETURNED TO SERVICE.
